U.S. doctors online nowAsk doctors free
A female asked:

I have pressure and pains in my vagina and i have fluttering in my stomach area i feel something fluttering for past 3 weeks i am 25 yrs old i have 2 kids and and i have been on depo-provera shot for at lest 3yr i just went off of it 4mouths ago haven't t

1 doctor answer1 doctor weighed in
Dr. Mary Engrav
Dr. Mary Engravanswered
Emergency Medicine 32 years experience
If : If you think there is any chance you could be pregnant, then please take a pregnancy test. Other gynecological causes can cause discomfort also though so please see your gynecologist for an evaluation. Changes in hormones, from going off the depo, could cause changes as well.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A member asked:
My vagina is itchy and irritated. I was massaging it due to the itchiness and it began to bleed. What do I do? I was just treated for chlamydia earlier this week. I am also on the birth control, Depo-Provera shot. Could this be any factors as well?
Dr. Joy Jackson
Family Medicine 20 years experience
It : It sounds like you may have developed a yeast infection. This commonly occurs after taking antibiotics. When a yeast infection is present the vaginal ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 23-year-old female asked:
What could cause me to wipe white pus looking balls out of vagina sometimes? Nurse said it was from Depo-Provera shot is this true?
Dr. Richard Laubaugh
Orthopedic Surgery 51 years experience
Infection: Have your doctor examine the material. Infection seems the most likely thing
Created for people with ongoing healthcare needs but benefits everyone.
A 16-year-old female asked:
My vagina bleeds every time I penetrate it during masturbation? This never started happening till I began taking depo-provera shots.
Dr. Ron Wright
23 years experience
Be gentle: The depo shot isn't causing bleeding, but if you are being too vigorous or you are not using lubrication, bleeding may occur due to vaginal abrasion. ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 16-year-old female asked:
Hi i had a brownish discharge 4 days ago thus guy put his penis by my vagina but not in it and i'm on the Depo-Provera shot what can this mean please help?
Dr. David Sneid
Endocrinology 42 years experience
There should be: No connection between a penis "near" your vagina and your current problems. If they continue, check w/your doctor. Sperm don't teleport, they require ... Read More
Created for people with ongoing healthcare needs but benefits everyone.
A 19-year-old female asked:
I got the Depo-Provera shot my first time on sept. Start spotting and brown discharge was coming out of my vagina on the 29th and hasnt stopped ever since?
Dr. Gayane Ambartsumyan
Fertility Medicine 21 years experience
This is common: Abnormal bleeding and spotting is the most common side effect of depoprovera. See your doctor if it persists.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 1, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.